Translator Disclaimer
June 2013 On joint ruin probabilities of a two-dimensional risk model with constant interest rate
Zechun Hu, Bin Jiang
Author Affiliations +
J. Appl. Probab. 50(2): 309-322 (June 2013). DOI: 10.1239/jap/1371648943

Abstract

In this note we consider the two-dimensional risk model introduced in Avram, Palmowski and Pistorius (2008) with constant interest rate. We derive the integral-differential equations of the Laplace transforms, and asymptotic expressions for the finite-time ruin probabilities with respect to the joint ruin times Tmax(u1,u2) and Tmin(u1,u2) respectively.

Citation

Download Citation

Zechun Hu. Bin Jiang. "On joint ruin probabilities of a two-dimensional risk model with constant interest rate." J. Appl. Probab. 50 (2) 309 - 322, June 2013. https://doi.org/10.1239/jap/1371648943

Information

Published: June 2013
First available in Project Euclid: 19 June 2013

zbMATH: 1266.91034
MathSciNet: MR3102482
Digital Object Identifier: 10.1239/jap/1371648943

Subjects:
Primary: 91B30
Secondary: 60J25

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2013
Back to Top